# SDR IPXA11167851

- Difficulty date: June 30, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO COMPARTMENT FLOORBOARD NR 131FE CORNER IS HEAVILY DAMAGED.  FABRICATED MAIN CABIN FLOORBOARD NR 131FE IAW EO A300-5320-16407-E, APPENDIX C.
